How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: OB GYN
Satisfied Customers: 18194
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your OB GYN Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I have been on the Depo shot years and never had a period

Customer Question

I have been on the Depo shot for five years and never had a period the whole time. Three days after I took my last shot in May I stated to have nausea for about 4 hours in the morning and my breast have been very tender also. My stomach is getting larger also. I had my gall bladder removed in June and was hoping the symptoms would go away. They didn't. I went to my OB and she ordered a ultrasound and everything looked normal. I went back again because my symptoms are still there. Blood was found in my urine and I am waiting for the results. I am 35 and have two children. I have been tested many times for a pregnancy. Not pregnant. Any ideas?
Kate
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

It will help if you could provide some further information.

Do you have the complete results of the urinalysis?

Were blood tests done? If so, what blood tests were done?

Expert:  Dr. D. Love replied 1 year ago.

I had asked for some further information and have not heard back.

There are several possibilities to consider in this situation.

The most common problem that causes blood in the urine would be an infection. If you have the complete report of the urinalysis, that would usually have other findings beyond the blood to suggest whether an infection is present.

It is also common for blood in the urine to be due to kidney stones. There also can be a variety of less common causes, such as inflammation of the kidneys or urinary system or growths within the urinary system.

If the ultrasound did not identify any abnormalities, the most common cause of the enlargement of the stomach that you have noticed would be from gas accumulation, but this can be a non-specific response to a variety of conditions, so does not differentiate from the various possibilities noted above.

If I can provide any further information, please let me know.